# SDR NACA2022010400003

- Difficulty date: January 4, 2022
- Submitted: January 8, 2022
- Operation: Air carrier
- Aircraft: N399CM
- Make and model: Boeing 767323
- Aircraft serial: 25451
- Aircraft time: 105,269 hours, 17,594 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Control Unit
- Part number: 6240665
- Part serial: 081C137
- Condition: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLACE WINDOW HEAT CONTROL UNIT RH SIDE. REMOVED AND REPLACED RH M-192 WINDOW HEAT CONTROL UNIT OPS CHECK GOOD. REF B767 AMM 30-4101. PART IS DTO POOL AND HAS BEEN EXCHANGED OUT, NO HOUR INFO AVAILABLE.
